Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sudden onset of headaches, loss of concentration, pain on moving, touching head. History of migraines. Cure?

Hello, my head just started randomly hurting extremely bad just a little bit ago. I am use to migraines, but this is so much worse. I feel as though I can not concentrate or even move really. Even the slightest movement of my head or someone putting their hand on my head hurts really bad. Can you please tell me what I should do?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Any change in the character of headache in a person with migraine requires evaluation. You should consult a neurologist, who may ask for a CT scan of brain to exclude other causes for the headache.

For relief of pain you may take ibuprofen or diclofenac tablets.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor